# SDR 96ZZZX104

- Difficulty date: December 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6210 · Main Rotor Blades
- Part: Pin
- Part number: 369A10045
- Condition: Excess Wear
- Location: M/R Blade
- Part time: 361 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING BLADES FOR M/R SWASHPLATE REPLACEMENT, ONE OF THE BLADE PINS WAS FOUND WITH ABNORMAL WEAR IN THE CAM HANDLE PIVOT BOSS.  PIN RETURNED TO MDHC ON SOR NR 300165.
